| Catalog Number |
0703046000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: lot number of the device is unknown - full udi is not available.H6: a follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a procedure, the bovie pencil remained activated due to a stuck button.The procedure was completed successfully without any delays, and no adverse consequences or injuries were reported.
Additional Manufacturer Narrative
Additional information: h6: the quality investigation is complete.Correction: d9: device not returned for evaluation.
Event or Problem Description
No new information.